zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the regularity criterion of weak solution for the 3D viscous magneto-hydrodynamics equations. (English) Zbl 1168.35035
Summary: We improve and extend some known regularity criterion of the weak solution for the 3D viscous magneto-hydrodynamics equations by means of the Fourier localization technique and Bony’s para-product decomposition.

35Q35PDEs in connection with fluid mechanics
35D10Regularity of generalized solutions of PDE (MSC2000)
76W05Magnetohydrodynamics and electrohydrodynamics
76D03Existence, uniqueness, and regularity theory
Full Text: DOI arXiv
[1] Beirão da Veiga H.: A new regularity class for the Navier-Stokes equations in ${\mathbb{R}^n}$ . Chinese Ann. of Math. 16B, 407--412 (1995) · Zbl 0837.35111
[2] Bony J.-M.: Calcul symbolique et propagation des singularités pour les équations aux dérivées partielles non linéaires. Ann. Sci. École Norm. Sup. 14, 209--246 (1981)
[3] Chen Q., Zhang Z.: Space-time estimates in the Besov spaces and the Navier-Stokes equations. Meth. Appl. Anal. 13, 107--122 (2006) · Zbl 1185.35160
[4] Chen Q., Miao C., Zhang Z.: The Beale-Kato-Majda criterion to the 3D Magneto-hydrodynamics equations. Commun. Math. Phys. 275, 861--872 (2007) · Zbl 1138.76066 · doi:10.1007/s00220-007-0319-y
[5] Chemin, J.-Y.: Perfect Incompressible Fluids. New York: Oxford University Press, 1998
[6] Cheskidov, A., Shvydkoy, R.: On the regularity of weak solutions of the 3D Navier-Stokes equations in ${B^{-1}_{\infty,\infty}}$ . http://arXiv.org/list/0708.3067v2 , 2007 · Zbl 1186.35137
[7] Constantin P., Fefferman C.: Direction of vorticity and the problem of global regularity for the Navier-Stokes equations. Indiana Univ. Math. J. 42, 775--788 (1993) · Zbl 0837.35113 · doi:10.1512/iumj.1993.42.42034
[8] Duvaut G., Lions J.-L.: Inéquations en thermoélasticité et magnétohydrodynamique. Arch. Ratl. Mech. Anal. 46, 241--279 (1972) · Zbl 0264.73027 · doi:10.1007/BF00250512
[9] Escauriaza L., Seregin G., Sverák V.: L 3,solutions to the Navier-Stokes equations and backward uniqueness. Russ. Math. Surv. 58, 211--250 (2003) · Zbl 1064.35134 · doi:10.1070/RM2003v058n02ABEH000609
[10] Fujita H., Kato T.: On the Navier-Stokes initial value problem I. Archiv. Rat. Mech. Anal. 16, 269--315 (1964) · Zbl 0126.42301 · doi:10.1007/BF00276188
[11] Giga Y.: Solutions for semilinear parabolic equations in L p and regularity of weak solutions of the Navier-Stokes system. J. Differ. Eq. 62, 186--212 (1986) · Zbl 0577.35058 · doi:10.1016/0022-0396(86)90096-3
[12] He C., Xin Z.: On the regularity of weak solutions to the magnetohydrodynamic equations. J. Diff. Eqs. 213, 235--254 (2005) · Zbl 1072.35154 · doi:10.1016/j.jde.2004.07.002
[13] Kato T.: Nonstationary flows of viscous and ideal fluids in ${\mathbb{R}^3}$ . J. Funct. Anal. 9, 296--305 (1972) · Zbl 0229.76018 · doi:10.1016/0022-1236(72)90003-1
[14] Kozono H., Ogawa T., Taniuchi Y.: The critical Sobolev inequalities in Besov spaces and regularity criterion to some semi-linear evolution equations. Math. Z. 242, 251--278 (2002) · Zbl 1055.35087 · doi:10.1007/s002090100332
[15] Politano H., Pouquet A., Sulem P.L.: Current and vorticity dynamics in three-dimensional magnetohydrodynamic turbulence. Phys. Plasmas 2, 2931--2939 (1995) · Zbl 0875.76699 · doi:10.1063/1.871473
[16] Serrin J.: On the interior regularity of weak solutions of the Navier-Stokes equations. Arch. Rat. Mech. Anal. 9, 187--195 (1962) · Zbl 0106.18302 · doi:10.1007/BF00253344
[17] Sermange M., Teman R.: Some mathematical questions related to the MHD equations. Comm. Pure Appl. Math. 36, 635--664 (1983) · Zbl 0524.76099 · doi:10.1002/cpa.3160360506
[18] Triebel, H.: Theory of Function Spaces. Monograph in Mathematics, Vol. 78, Basel: Birkhauser Verlag, 1983 · Zbl 0546.46028
[19] Von Wahl W.: Regularity of weak solutions of the Navier-Stokes equations. Proc. Symp. Pure Appl. Math. 45, 497--503 (1986)
[20] Wu J.: Bounds and new approaches for the 3D MHD equations. J. Nonlinear Sci. 12, 395--413 (2002) · Zbl 1029.76062 · doi:10.1007/s00332-002-0486-0
[21] Wu J.: Regularity results for weak solutions of the 3D MHD equations. Discrete. Contin. Dynam. Syst. 10, 543--556 (2004) · Zbl 1055.76062 · doi:10.3934/dcds.2004.10.543
[22] Wu J.: Generalized MHD equations. J. Differ. Eqs. 195, 284--312 (2003) · Zbl 1057.35040 · doi:10.1016/j.jde.2003.07.007
[23] Wu J.: Regularity criteria for the generalized MHD equations. Comm. PDE 33(2), 285--306 (2008) · Zbl 1134.76068 · doi:10.1080/03605300701382530
[24] Zhou Y.: Remarks on regularities for the 3D MHD equations. Discrete. Contin. Dynam. Syst. 12, 881--886 (2005) · Zbl 1068.35117 · doi:10.3934/dcds.2005.12.881